# SDR TRAX200600423

- Difficulty date: June 25, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 20,640 hours, 18,350 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR DISAGREE RAN QRH GEAR EXTENDED LANDED NORMAL.  (AN EMERGENCY WAS DECLARED)
